Doctor insights on:
Causes Of Melanosis Coli
Med side effect: Doubtful. Melanosis coli is very common and can occur more frequently in females, those who use laxatives or who have inflammatory bowel disease. In general it can just happen so no need to try and see if a medication caused it. Speak to your md for more details if you are concerned but you may just "have it for no reason". ...Read moreSee 1 more doctor answer
I just had a colonoscopy this morning and they found melanosis coli. I look up =abusive use with laxatives.I do not use laxatives. What else causes?
Melanosis coli: If the diagnosis is correct is caused by cascara segrada an ingredient in many over the counter laxatives, softeners and herbal remedies. It causes deposits of pigment in the mucosal cells giving a black or leopard skin appearance to the colon lining instead of the natural pink appearance, it does not pose any medical risk but it does make diagnosis of colon pathology somewhat difficult. ...Read moreSee 1 more doctor answer
I was told I have melanosis coli. I take daily herbal supplements to help with chronic constipation. Is this bad?
I have gastropathy secondary to bile fluid & mild melanosis coli with looping of sigmoid colon. My value bumps bile into stomach not bowel. treatment?
Dumping: You would be best to find a surgeon or gastroenterologist who could help you with your problem. ...Read more
It seems I have Penile lentiginosis. I don't think it is Penile melanosis cause of my age,18, and no sexual activity. Is there any treatment possible?
See a dermatologist.: A dermatologist can diagnose and treat your condition. If you are correct, and these spots are benign lentigos, topical treatments include hydroquinone, azelaic acid, corticosteroids, and tretinoin. Laser surgery can provide definitive treatment. The dermatologist can provide accurate diagnosis and definitive treatment. Take care. ...Read more
Disease: Depends where the lesion is. Likely it is a benign tumor (fibroma) that has skin color changes (melanosis) that need to be followed and biopsied on a regular basis. Autoimmune disease might also be a contributing factor. Ur dermatologist could best answer this. ...Read moreSee 1 more doctor answer
Transient change: This is a transient skin condition of unknown origin.It presents in a fraction of infants with tiny blisters, pustules or open blisters with a scaley margin. The blisters or pustules are usually gone by 5 days but the pigmentary change may last for weeks to a few months. They resolve without treatment so no treatment is recommended. Exclusion of other conditions is part of the evaluation. ...Read more